CSpace

Browse/Search Results:  1-10 of 15 Help

Selected(0)Clear Items/Page:    Sort:
The structure of entrance laws for time-inhomogeneous Ornstein-Uhlenbeck processes with Levy noise in Hilbert spaces 期刊论文
INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, 2021, 卷号: 24, 期号: 02, 页码: 23
Authors:  Majid, Narges Rezvani;  Roeckner, Michael
Favorite  |  View/Download:58/0  |  Submit date:2021/10/26
Entrance laws  evolution system of measures  Ornstein Uhlenbeck processes  Levy processes  integral representations  
On limiting behavior of stationary measures for stochastic evolution systems with small noise intensity 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 卷号: 63, 期号: 8, 页码: 1463-1504
Authors:  Chen, Lifeng;  Dong, Zhao;  Jiang, Jifa;  Zhai, Jianliang
Favorite  |  View/Download:100/0  |  Submit date:2020/09/23
stationary measure  Lyapunov function  limit measure  support  Birkhoff center  stochastic evolution system  
Refined basic couplings and Wasserstein-type distances for SDEs with Levy noises 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2019, 卷号: 129, 期号: 9, 页码: 3129-3173
Authors:  Luo, Dejun;  Wang, Jian
Favorite  |  View/Download:109/0  |  Submit date:2020/01/10
Refined basic coupling  Levy jump process  Wasserstein-type distance  Strong ergodicity  
Derivative Formula and Coupling Property for Linear SDEs Driven by Levy Processes 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2019, 卷号: 35, 期号: 4, 页码: 708-721
Authors:  Dong, Zhao;  Song, Yu-lin;  Xie, Ying-chao
Favorite  |  View/Download:96/0  |  Submit date:2020/05/24
Levy processes  integration by parts formula  derivative formula  coupling property  
UNCERTAINTY QUANTIFICATION WITH alpha-STABLE-PROCESS MODELS 期刊论文
STATISTICA SINICA, 2018, 卷号: 28, 期号: 2, 页码: 553-576
Authors:  Tuo, Rui
Favorite  |  View/Download:71/0  |  Submit date:2019/01/11
Computer experiments  kriging  Levy processes  stable distributions  
INVARIANT MEASURES OF STOCHASTIC 2D NAVIER-STOKES EQUATIONS DRIVEN BY alpha-STABLE PROCESSES 期刊论文
ELECTRONIC COMMUNICATIONS IN PROBABILITY, 2011, 卷号: 16, 页码: 678-688
Authors:  Dong, Zhao;  Xu, Lihu;  Zhang, Xicheng
Favorite  |  View/Download:81/0  |  Submit date:2018/07/30
alpha-stable process  Stochastic Navier-Stokes equation  Invariant measure  
Martingale solutions and Markov selection of stochastic 3D Navier-Stokes equations with jump 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2011, 卷号: 250, 期号: 6, 页码: 2737-2778
Authors:  Dong, Zhao;  Zhai, Jianliang
Favorite  |  View/Download:71/0  |  Submit date:2018/07/30
3D Navier-Stokes equation  Martingale solutions  Markov selection  Levy processes  
SLE and alpha-SLE driven by Levy processes 期刊论文
ANNALS OF PROBABILITY, 2008, 卷号: 36, 期号: 4, 页码: 1221-1266
Authors:  Guan, Qing-Yang;  Winkel, Matthias
Favorite  |  View/Download:80/0  |  Submit date:2018/07/30
stochastic Loewner evolution  Levy process  alpha-stable process  self-similarity  hitting times  
On the uniqueness of invariant measure of the burgers equation driven by Levy processes 期刊论文
JOURNAL OF THEORETICAL PROBABILITY, 2008, 卷号: 21, 期号: 2, 页码: 322-335
Authors:  Dong, Z.
Favorite  |  View/Download:87/0  |  Submit date:2018/07/30
Burgers equations  Poisson process  Q-Wiener process  mild solution  invariant measure  
One-dimensional stochastic Burgers equation driven by Levy processes 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2007, 卷号: 243, 期号: 2, 页码: 631-678
Authors:  Dong, Z.;  Xu, T. G.
Favorite  |  View/Download:86/0  |  Submit date:2018/07/30
Burgers equation  Levy process  Q-Wiener process  strong solution  weak solution  mild solution  invariant measure